Electron. J. Diff. Equ., Vol. 2013 (2013), No. 139, pp. 1-10.

Existence of multiple solutions for a p(x)-biharmonic equation

Lin Li, Ling Ding, Wen-Wu Pan

In this article, we show the existence of at least three solutions to a Navier boundary problem involving the p(x)-biharmonic operator. The technical approach is mainly base on a three critical points theorem by Ricceri.

Submitted December 30, 2012. Published June 21, 2013.
Math Subject Classifications: 35J65, 35J60, 47J30, 58E05.
Key Words: p(x)-biharmonic equation; Navier boundary condition; Multiple solutions; three critical points theorem; variational methods.

Show me the PDF file (233 KB), TEX file, and other files for this article.

Lin Li
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: lilin420@gmail.com
Ling Ding
School of Mathematics and Computer Science
Hubei University of Arts and Science
Hubei 441053, China
email: 591517149@qq.com
Wen-Wu Pan
Department of Science
Sichuan University of Science and Engineering
Zigong 643000, China
email: 23973445@qq.com

Return to the EJDE web page